# SDR 2010FA0000257

- Difficulty date: March 19, 2010
- Submitted: March 23, 2010
- Operation: General aviation
- Aircraft: N824ZB
- Make and model: Cirrus SR20
- Aircraft serial: 1674
- Aircraft time: 1,250 hours
- Engine: Cont IO360ES
- Engine time: 1,250 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Nr 3 Cyl Head
- Component: Cylinder, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CYLINDER INTAKE ROCKER CAME LOOSE FROM BACKED OFF NUT AND BROKEN STUD.  ROCKER BOUNCED AROUND INSIDE OF ROCKER COVER AND POKED HOLE IN COVER.  METAL FROM COVER CONTAMINATED ENGINE. INSPECTED OIL FILTER AND FOUND FERROUS METAL INSIDE OF FILTER.  ENGINE, PROP AND PROP GOVERNOR HAS TO BE TORNDOWN AND FLUSHED FOR METAL CONTAMINATION.  REPAIRED CYLINDER WAS INSTALLED ABOUT 12 HOURS PRIOR TO INCIDENT.  OWNER ADVISED OF THE SITUATION.
